Remark on the Lq - L∞ estimate of the Stokes semigroup in a 2-dimensional exterior domain

Wakako Dan, Yoshihiro Shibata

    Research output: Contribution to journalArticle

    28 Citations (Scopus)

    Abstract

    We proved Lq - L∞ type estimates of the Stokes semigroup in a 2-dimensional exterior domain. Our proof is based on the investigation of the asymptotic behavior of the resolvent of the Stokes operator near the origin.

    Original languageEnglish
    Pages (from-to)223-239
    Number of pages17
    JournalPacific Journal of Mathematics
    Volume189
    Issue number2
    Publication statusPublished - 1999 Jun

    Fingerprint

    Stokes Operator
    Exterior Domain
    Resolvent
    Stokes
    Semigroup
    Asymptotic Behavior
    Estimate

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Remark on the Lq - L∞ estimate of the Stokes semigroup in a 2-dimensional exterior domain. / Dan, Wakako; Shibata, Yoshihiro.

    In: Pacific Journal of Mathematics, Vol. 189, No. 2, 06.1999, p. 223-239.

    Research output: Contribution to journalArticle

    @article{a6e2efe9fe5643448b5958527bf7807c,
    title = "Remark on the Lq - L∞ estimate of the Stokes semigroup in a 2-dimensional exterior domain",
    abstract = "We proved Lq - L∞ type estimates of the Stokes semigroup in a 2-dimensional exterior domain. Our proof is based on the investigation of the asymptotic behavior of the resolvent of the Stokes operator near the origin.",
    author = "Wakako Dan and Yoshihiro Shibata",
    year = "1999",
    month = "6",
    language = "English",
    volume = "189",
    pages = "223--239",
    journal = "Pacific Journal of Mathematics",
    issn = "0030-8730",
    publisher = "University of California, Berkeley",
    number = "2",

    }

    TY - JOUR

    T1 - Remark on the Lq - L∞ estimate of the Stokes semigroup in a 2-dimensional exterior domain

    AU - Dan, Wakako

    AU - Shibata, Yoshihiro

    PY - 1999/6

    Y1 - 1999/6

    N2 - We proved Lq - L∞ type estimates of the Stokes semigroup in a 2-dimensional exterior domain. Our proof is based on the investigation of the asymptotic behavior of the resolvent of the Stokes operator near the origin.

    AB - We proved Lq - L∞ type estimates of the Stokes semigroup in a 2-dimensional exterior domain. Our proof is based on the investigation of the asymptotic behavior of the resolvent of the Stokes operator near the origin.

    UR - http://www.scopus.com/inward/record.url?scp=0039440761&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0039440761&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:0039440761

    VL - 189

    SP - 223

    EP - 239

    JO - Pacific Journal of Mathematics

    JF - Pacific Journal of Mathematics

    SN - 0030-8730

    IS - 2

    ER -